# SDR SWAA2021100116947

- Difficulty date: September 11, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812620
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD IN FWD CARGO BAY BS 500 - 500A, RBL 23, WL 156.  REMOVED CORROSION ON AFT SHIELD FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-2, ALLOWABLE DAMAGE 2, STEP 4 (2).   LOCATED & DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0, AND DWG 143A0080.   INSTALLED THE NEW SHIELD IAW SRM 51-40-02-0G-0, AND DWG 143A0080.
